Illinois Journal of Mathematics

On the zeros of an entire function and its second derivative

Simon Hellerstein

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 10, Issue 3 (1966), 488-496.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256055001

Digital Object Identifier
doi:10.1215/ijm/1256055001

Mathematical Reviews number (MathSciNet)
MR0192049

Zentralblatt MATH identifier
0142.33001

Subjects
Primary: 30.55

Citation

Hellerstein, Simon. On the zeros of an entire function and its second derivative. Illinois J. Math. 10 (1966), no. 3, 488--496. doi:10.1215/ijm/1256055001. https://projecteuclid.org/euclid.ijm/1256055001


Export citation